# SDR SWAA2022081223572

- Difficulty date: June 28, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR AFT GIRT BAR ATTACH FITTING AT STA 344; LBL 59; WL 208.6. / [01] UPDATED MEASUREMENT TABLE;[02] REMOVED CORROSION ON UPPER SURFACE OF GIRT BAR FITTING IAW SRM 51-10-02-0G-0. DEPTH OF REMOVAL 1X1X.012'. SRM DOES NOT HAVE REMOVAL LIMITS FOR ATTACHMENT FITTINGS. REMOVE AND REPLACE PER SRM. MEASURED WITH ATS 401; S/N UNKNOWN; DUE 10/2022;[03] UPDATED MEASUREMENT TABLE ON LEVEL CLASSIFICATION AND REPAIR TYPE;[04] CERTIFY;[05] VERIFIED CORRECTIVE ACTIONS #2 AND #3 VERIFIED MEASUREMENT TABLE;[06] REMOVED FWD ENTRY DOOR ATTACH FITTING AT AST 344; LBL 59; WL 208.6 IAW SRM 51-40-02-OG-0;[07] CERTIFY;[08] OK TO INSTALL NEW GIRT BAR ATTACH FITTING.;[09] CORRECTED MEASUREMENT TABLE FROM MAJOR TO MINOR; LEVEL 1 CORROSION;[10] CERTIFY;[11] OK TO INSTALL NEW GIRT BAR ATTACH FITTING.;[12] INSTALLED NEW GIRT BAR FITTING IAW SRM 51-40-02-0G-0 USING STANDARD TORQUE PER AMM 20-50-11-910-801. ATS1639; S/N 1062571; DUE 11/2022;[13] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 12.;[14] COMPLETE
